“This is a recent phenomenon for me. I just started back on my Latuda after taking a 6 month break (felt my symptoms were getting out of control again) and this is the first time i have Ever had this problem. I will completely lose my train of thought merely walking from one room to the next with a purpose in mind. The purpose disappears and im left feeling helpless. It is not good but i know i will have to get use to it because i would rather have this side effect than become psychotic and end up away from my home and family.
This is just a whole new level of side effect for me, and i have never had it before being off and on anipsychts since 2010. Is it a true degenerative loss of gray matter?
Even as i write this im losing what im trying to say. Im not gonna let it get me down though. I mean i Have to survive for my child. I just went in and fixed his blankie and kinda cried, promising God i will make the most out of every living second with him and if i do succumb to devastating long term symptoms atleast he will know his mother loved him and gave him her all while she could! 🙏😢”
Tell my prescriber?
“I guess i should tell her, but this is my golden egg med as i have tried them All. So i will have to learn to accommodate it i guess. I have been using the post it notes a lot. I have them in the main rooms in my home. ”
“I guess I have flown under the radar with this side effect, i have been on an antipsychotic of some sort now for about 8 years. wonder why it is cropping up now? Makes me worried that my symptoms could get worse? Idk i have never had hallucinations, just the delusions but i often wonder if over the years this disorder becomes degenerative?
Everything is gonna work out though, i have faith in that 🙏”
“I had a lot of trauma in my childhood. I dont remember a whole lot because of that. But i do want to hang on to the memories of my little son growing up. I take tons of pics and videos. 😞”